Past Events

NWOAHU Program: An Afternoon with the Mud Hens
Tuesday, July 17, 2018
Fifth Third Field, 406 Washington St., Toledo, Ohio 43604
10:00 am – Registration
10:30 am – CE program
11:30 am to 12:00 pm – Update from the National Convention
11:30 am to 1:00 pm – Buffet Lunch
12:05 pm – Game Time!

NWOAHU Program: Compliance Update - New and Ongoing Concerns
Thursday, June 21, 2018
Medical Mutual, 3737 Sylvania Ave, Toledo, OH 43623
11:30 am – Registration/Lunch
12:00 am – Presentation

NWOAHU Program: In Pursuit of Ethics
Tuesday, May 15, 2018
Wood County Community Health & Wellness Center, 1840 E. Gypsy Lane, Bowling Green, OH 43402
8:30 am – Registration/Breakfast
9:00 am - Introductions by Meridiancare and Wood County Community Health & Wellness Center
9:30 am – Presentation

NWOAHU Products Fair
Wednesday, April 11, 2018
St. Lukes Hospital - Auditorium A & B
5901 Monclova Rd., Maumee, OH 43537
8:30 am: Registration & Sponsor Visitation, Continental Breakfast
9:00 am: Business meeting/Elections Introductions
9:30 am: Dan Wakeman, St Luke's CEO speaking
9:45 am: Gold & Silver Sponsors Podium Time
10:00 am: Break
10:15 am: 1 Hour CE - 2018 Capitol Conference Review presented by Ben Otley
11:15 am: Gold & Silver Sponsors Podium Time
11:30 am: Lunch and 1 Hour CE - Group Dental Insurance Benefit Design and Transfer Considerations presented by Brent Sterling, Principal Financial
12:30 pm: 2 hour CE - Risk Reduction through HR Loss Control Techniques presented by Michael Lorms, RiskControl360°
2:30 pm: Raffle and Door Prizes
3:00 pm: Adjourn

NWOAHU Program: In Pursuit of Ethics
Wednesday, March 14, 2018
BBB Headquarters – Integrity Place, 7668 King’s Pointe Road, Toledo, OH 43617
8:30 am – Registration/Breakfast
9:00 am – 12:00 pm – Ethics CE

NWOAHU Program: Live from NAHU! Webinar- It's Been 9 Months – What Has the Stork (Congress) Delivered?
Thursday, October 12, 2017
Medical Mutual, 3737 Sylvania Ave, Toledo, Ohio
11:30 am - Registration/Lunch
12:00 pm – Webinar

NWOAHU Fall Products Roll Out
Wednesday, September 27, 2017
Monclova Community Center, 8115 Monclova Road, Monclova, OH 43542
8:00-8:30 Registration and Continental Breakfast
8:30-11:30 Carrier Group Product Presentations
11:30-12:30 Buffet Lunch and Legislative Update by Danny Bradford
12:30-5:00 Carrier Individual and Senior Product Presentations

NWOAHU Program: Meeting and Mud Hens Game
Tuesday, July 25, 2017
Fifth Third Field, 406 Washington Street, Toledo, Ohio 43604
10:00 am - Registration
10:30 am - CE Program Course #56467 Level Funded Plan Design Concepts presented by Kim Kinnard
11:30 am - 12:00 pm - Legislative Update by NWOAHU Leg Chair Barb Gerken
11:30 am - 1:00 pm - Lunch Buffet
12:05 pm - Game Time

NWOAHU Program: Live from NAHU! Webinar Compliance Update – Where are We?
Thursday, May 15, 2017
Wood County Community Health & Wellness Center
1840 E. Gypsy Lane, Bowling Green, OH 43402
11:30 am - Registration/Lunch
12:00 pm – Webinar

NWOAHU Program: In Pursuit of Ethics
Wednesday, April 19, 2017
BBB Headquarters - Integrity Place
7668 King’s Pointe Road, Toledo, OH 43617
8:30 am - Registration/Breakfast
9:00 am – 12:00 pm - Ethics CE

NWOAHU Products Fair
Wednesday, April 5, 2017
St. Lukes Hospital - Auditorium A & B
5901 Monclova Rd., Maumee, OH 43537
8:00 am - 8:30 am: Registration & Sponsor Visitation, Continental Breakfast
8:30 am - 9:00 am: Business meeting/Elections Introductions
9:00 am - 9:15 am: Dan Wakeman, St Luke's CEO speaking
9:15 am - 9:30 am: Membership & HUPAC Presentation by Sherri Rutter & Vickie Donovan-Lyle
9:30 am - 10:30 am: 1 hour CE - NAHU Capitol Conference: Lessons Learned presented by Barb Gerken, NWOAHU Legislative Chair
10:30 am - 10:45 am: Sponsor Podium Time
10:45 am - 11:00 am: Break
11:00 am - 12:00 pm: 1 Hour CE 2017 Compliance Challenges Forecast presented by Dr. Kristin Kahle
12:00 pm - 12:25 pm: Sponsor podium time
12:25 pm - 1:15 pm: Break for lunch and visit sponsors
1:15 pm - 2:15 pm: 1 hour CE Worksite Wellness Programs: Achieving a Culture of Health presented by Cory Panning with The Employers Association
2:15 pm - 2:30 pm: Sponsor podium time
2:30 pm - 2:45 pm: Break
2:45 pm - 3:45 pm: 1 hour CE Federal and State laws affecting the Health Insurance Agent/Consumer Relationship presented by John McGough with McGough & Associates Inc.
3:45 pm - 4:00 pm: Doorprizes

NWOAHU Program: Legislative Update & Long-Term Insurance Planning (#33161)
Tuesday, February 21, 2017
Wood County Community Heath and Wellness Center
1840 E. Gypsy Ln, Bowling Green, OH 43402
8:30 am - 9:00 am: Registration and Continental Breakfast
9:00 am - 9:15 am: Legislative Update, provided by Barb Gerken
9:15 am - 10:15 am: Long-Term Insurance Planning (1CE)
10:15 am: Wood County Health & Wellness Center

NWOAHU Special Program: Live from NAHU: 2016 Election Recap
Thursday, December 1, 2016
Medical Mutual, 3737 Sylvania Ave., Toledo, Ohio 43623
11:30am - 12:00pm: Registration
12:00pm - 1:00pm: CE Presentation

NWOAHU Mini Products Fair
Thursday, October 6, 2016
Holiday Inn French Quarter Track 1 10630 Fremont Pike Perrysburg, OH 43551
8:30 am - 9:00 am: Registration
9:0 0am - 9:30 am: OAHU Worker's Comp Group rating program, presented by Beverly Westover, CareWorks
9:3 0am-10:00 am: Large Group Carrier updates
10:00 am-11:00 am: Small Group Carrier Updates
11:00 am -12:00 pm: Individual & Medicare Carrier updates

NWOAHU Program: Meeting and Mud Hens Game
Tuesday, August 2, 2016
Fifth Third Field, 406 Washington Street, Toledo, Ohio 43604
10:00 am - Registration
10:30 am - Program
11:30 am – 1:00 pm - Lunch Buffet
12:05 pm - Game Time

NWOAHU Program: Legislative Update
Wednesday, June 15, 2016
St. Luke's Hospital, Auditorium A
5901 Monclova Maumee, Ohio 43537
8:00 am - Registration/Breakfast
8:30 am - Business Meeting
9:00 am – 10:00 pm - Legislative Update (1 CE)

NWOAHU Program: In Pursuit of Ethics
Wednesday, May 4, 2016
BBB Headquarters - Integrity Place
7668 King’s Pointe Road, Toledo, OH 43617
8:30 am - Registration/Breakfast
9:00 am – 12:00 pm - Ethics CE

NWOAHU Products Fair
Thursday, April 7, 2016
St. Lukes Hospital - Auditorium A & B
5901 Monclova Rd., Maumee, OH 43537
8:00 am - 9:00 am: Registration & Sponsor Visitation, Continental Breakfast, Business Meeting, and Elections Introduction
9:00 am - 10:00 am: 1 Hour CE (# 46851): Dental Insurance Fraud, Presented by: Brett Cavallaro, Ameritas
10:00 am: Break & Sponsor Visitation
10:15 am - 11:15 am:1 Hour CE: Multiple Employer Welfare Arrangements (MEWAs), Presented by: Alycia Thomas, Medical Mutual of Ohio
11:15 am: Election Results
11:20 am: Heroes In Action Introduction
11:30 am - 12:30 pm: Lunch & Vendor Visitation
12:30 pm - 1:30 pm: 1 Hour CE (#49316): 2016 Capitol Conference Review - Lessons Learned, Presented by: Barb Gerken
1:30 pm: Break & Sponsor Visitation
1:45 pm - 2:45 pm: 1 Hour CE (#49654) Social Security Benefits: Retirement, Survivor and Medicare, Presented by: Erin Thompson
2:45 pm: Raffle prize winners announced (must be present to win), proceeds and donations to benefit Heroes in Action.

NWOAHU Program: Long-term Care Planning
Tuesday, January 12, 2016
Medical Mutual, 3737 Sylvania Ave., Toledo, Ohio 43623
8:30 am - 9:00 am : Registration and Continental Breakfast
Breakfast provided by Medical Mutual
9:00 am - 9:30 am : Business Meeting and updates
9:30 am - 10:30 am : Long-term Care Planning (1 CE)